×

zbMATH — the first resource for mathematics

Chern invariants of surfaces of general type. (English) Zbl 0479.14018

MSC:
14J25 Special surfaces
57R20 Characteristic classes and numbers in differential topology
14E20 Coverings in algebraic geometry
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] M. Artim : Some numerical criteria for contractibility of curves on algebraic surfaces . American J. of Math. 84(1962) · Zbl 0105.14404
[2] A. Beauville : L’application canonique pour les surfaces de type général . Inv. Math. 55 (1979). · Zbl 0403.14006
[3] E. Brieskorn : Uber die Auflösung gewisser Singularitäten von holomorphen Abbildungen . Math. Ann. 166 (1966). · Zbl 0145.09402
[4] F. Hirzebruch , W.D. Neumann and S.S. Koh : Differentiable manifolds and quadratic forms . Lecture notes in pure and applied mathematics. Vol. 4, Marcell Dekker Inc., N.Y. (1971). · Zbl 0226.57001
[5] E. Horikawa : Algebraic surfaces of general type with small c21 I . Annals of Math. II. 104 (1976). · Zbl 0339.14024
[6] E. Horikawa : On algebraic surfaces with pencils of curves of genus two. Complex analysis and algebraic geometry . Cambridge University Press, (1977). · Zbl 0349.14021
[7] K. Kodaira : A certain type of irregular algebraic surfaces . J. Analyse Math 19 (1961) 207-215. · Zbl 0172.37901
[8] H. Laufer : Normal two-dimensional singularities. Annals of mathematics studies . Princeton University Press (1971). · Zbl 0245.32005
[9] I. Nagata : On ruled surfaces in flat extensions of a ring . Les presses de l’Université de Montréal (1971). · Zbl 0236.13003
[10] F. Oort and C.A.M. Peters : A Campedelli surface , with torsion group Z2 (to appear.) · Zbl 0523.14025
[11] U. Persson : On degenerations of algebraic surfaces . Memoirs of the Amer. Math. Soc. 189 (1977). · Zbl 0368.14008
[12] U. Persson : Double coverings and surfaces of general type. Algebraic geometry, proceedings, Tromsø, Norway 1977 . Springer Lecture notes in mathematics 687 (1978). · Zbl 0396.14003
[13] U. Persson : A family of genus two fibrations. Algebraic geometry, proceedings, Copenhagen 1978 . Springer Lecture notes in mathematics 732 (1979). · Zbl 0404.14016
[14] M. Reid : Hyperelliptic linear systems on a K3 surface . J. London Mathematical Society (2) 13 (1976). · Zbl 0338.14009
[15] M. Reid : \pi 1 for surfaces with small K2. Algebraic geometry, proceedings, Copenhagen 1978 . Springer Lecture notes in mathematics 732 (1979). · Zbl 0423.14021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.